# SDR CALA2014021090340

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 40,565 hours, 17,553 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Unsecure
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HUMMING SOUND AROUND ROW 22.  INSPECTED SEALS ON BOTH LT & RT SIDE, NO DEFECTS FOUND.  TAPED FAIRINGS 191DT & 192DT.  CREW ON FLIGHT 330 7 REPORTED NO HUMMING.
